# SDR FDEA202504230635

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,734 hours, 28,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402112
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD ON P-5 PANEL IS  MISSING THE WIRE THAT MOVES EMERGENCY LIGHT SWITCH  TO THE ARMED POSITION WHEN GUARD IS CLOSED.  COMPLIED WITH EA F-3350-T0383168 PT 1 PER ERA A/C  OK FOR SERVICE FOR 10 DAYS     TERMINATING ACTION ACCOMPLISHED FOR  E.A.#:F-3350-T0383168  REPLACED EMERGENCY LIGHTS/ PASSENGER OXYGEN CONTROL  PANEL. OPS CHECKS NORMAL.
